Doctor insights on:
Z Pack Rash
It can.: If you are allergic, any medication can cause an itchy rash that usually starts from 2 days to two weeks after onset of taking the medication. A z pack is the antibiotic azithromycin. Please see your doctor immediately if you have developed a rash after taking it. ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I have a rash on forearms & thighs. Skin colored, slightly pink. Not itchy. Small bumps all over, not patchy. Possibly allergic reaction to z-pack?
Many possibilities: This could be a reaction to a z-pac , a new food, or some other exposure.I would hold stop the med for now and contact your pcp in the am. S/he may want to change the med or have you evaluated.This med is going to be in your system for a while.So more rash may continue to come up for some time. ...Read moreSee 1 more doctor answer
Took a 5-day z-pack post wisdom teeth extraction & and recently finished it. I now have a face rash w/ little red bumps. Why/how can I get rid of it?
I've had an itchy rash (like sandpaper) on my soft palate, tonsils and upper throat for 6 wks. Antifungals and z-pack Abx have not helped. What next?
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more